# SDR AALA202507163168

- Difficulty date: July 11, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N994NN
- Make and model: Boeing 737823
- Aircraft serial: 33248
- Aircraft time: 26,123 hours, 11,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 32 THE EMERGENCY EXIT HOUSING FOR THE FLOOR LIGHTING HAS COME OFF EXPOSING THE THE WIRING. IT IS DANGLING ON THE WIRES. CHECKED AND RESECURED SEAT 32 HOUSING AS REQUIRED, OPERATIONAL  CHECKED GOOD. PER 33-50-00.
